# SDR ASOA2013102909291

- Difficulty date: October 19, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON GROUND LUGS GS1841, GS441, GS317, GS319 BEHIND NR 1 ATL/DME EQUIPMENT RACK AT FS 324 LT SIDE.   PERFORMED OPS TEST OF FMS SYS OPS TEST OF GPS SYSTEM IAW AMM 34-61-01-710-801 & 34-58-00-710-801.  OPS CHECKED GOOD.  PEFORMED OPS TEST OF ACARS SYS IAW AMM 23-22-00-710-801. OPS CHECKED GOOD.  PERFORMED OPS TEST OF DOOR WARNING SYSTEM IAW AMM 52-70-70-710-801.  OPS CHECKED GOOD.
